default-icon
Itching on_skin
Hello I am having red patches on the skin because of itching and scratching. I have taken Avil and Allegra tablets but still no effect. Kindly provide some remedy.
132 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please explain in detail your symptoms ie duration, time of itching & so on to decide appropriate homeopathic medicine. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Avil tablet for itching
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.